# SDR GTIA020148

- Difficulty date: December 15, 2001
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FORWARD ENTRY WAY FLOORBOARDS FS 160 TO FS 195 PLUS X8 INCH TO PLUS 57 INCHES, AND FLOORBOARDS FS 195 TO FS 235 -X22 INCH TO PLUS X57 INCHES HAS BLUE WATER STAINS AND ARE SPONGY.  REMOVED 2 FLOORBOARD FS 195-256 LEFT 22-56.  FABRICATED TWO FLOORBOARDS FS 195-235, PNL.  (M)
